# SDR CA960115201

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206G
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Drains
- Part number: S21061
- Condition: Corroded Stem
- Location: Rt Wing
- Part time: 999 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE COMPLYING WITH CAP 28-30-01 THE FUEL DRAINS ON THE RIGHT HAND WING AND BOTH RESERVE TANKS WERE FOUND TO BE BADLY CORRODED AND THE INTERNAL SPRINGS WERE STICKING. THE FUEL DRAINS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
